Discussions By Condition: Pain

Pain in big toe

Posted In: Pain 3 Replies
  • Posted By: jameseaster373
  • November 25, 2012
  • 04:14 AM

I am having a serve pain in my big toe, it happens about every 30 minutes or so. I don' t know the problem but it hurts anyone have any answers for me. I would appericate them greatly, what is my problem.

Reply Flag this Discussion

3 Replies:

  • HelloYou could be incurring the pain due any internal injury which may have come by when you were unaware of it. Does movement of any sort affect the pain in anyway? If so, there lies a possibility that the condition is due to an internal injury. Try using an ointment in order to aid your agony. If the pain persists, it is recommended for you to consult a doctor without any further delay. Hope you recover soon :)
    hemantlatawa 21 Replies Flag this Response
  • sounds like an ingrown toenail your gonna have to dig in there to fix it
    menmilla 2 Replies Flag this Response
  • Home Care for a Gout Flare-Up If your gout has been diagnosed and your doctor has given you medicine for a gout flare-up, take the medicine as directed when you know you are having a flare-up. In most cases, that will probably be as soon as the first signs of gout begin. Your health care provider may prescribe nonsteroidal anti-inflammatory drugs (NSAIDs) such as naproxen (Aleve), ibuprofen (Motrin, Advil), indomethacin (Indocin), sulindac (Clinoril), celecoxib (Celebrex), or meloxicam (Mobic) or suggest you take over-the-counter NSAIDs in prescription doses. This usually will be effective. In some cases, you already may be taking medicine to help avoid gout flare-ups. Your doctor may suggest: febuxostat (Uloric)allopurinol (Lopurin, Zyloprim)colchicine (Colcrys)probenecid (Benemid) Just because you have a flare doesn't mean these medicines aren't working. In the first few months that you take this type of gout medication, you actually may have a gout flare-up as your body adjusts to the medicine. Your doctor will likely have given you medicine to take if this happens, so take that medicine when you have a flare. Continue to take the preventive medicine, too. If you have been taking preventive gout medicine for a long time and have started to have flares for the first time in a while, call your doctor. He may talk to you about changing your dosage or your medicine.Read more: http://peoplespharmacystore.com/product-category/pain-relief/
    david millar 1 Replies
    • January 7, 2014
    • 10:31 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.